# SDR SWAA2023103016206

- Difficulty date: September 23, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AT RT WING 2023-594336<[01] REPLACED ANGLE AND FASTENERS LOC.TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 115A2930 SHEET 8 REV -;[02] REPLACED ANGLE AND FASTENERS LOC.TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 115A2930 SHEET 8 REV -
